# SDR SWAA2024050173270

- Difficulty date: April 11, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 19,644 hours, 9,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT CAP STRIP PLATE ASSY'S CRACKED AT FASTENER HOLES<[01] INSTALLED NEW FLOOR PLATES PER B737-800 AMM 25-52-10.;[02] VERIFIED INSTALLED NEW FLOOR PLATES PER B737-800 AMM 25-52-10.
